Joint papers of Kojman and Shelah

KPSh:408
Kojman+Perles+Shelah, Sets in a Euclidean space which are not a countable union of convex subsets -- Israel J Math 70 (1990) 313-342
KjSh:409 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9209201]
Kojman+Shelah, Non-existence of Universal Orders in Many Cardinals -- J Symbolic Logic 57 (1992) 875-891
KjSh:447 1996-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/9201253]
Kojman+Shelah, The universality spectrum of stable unsuperstable theories -- Annals Pure and Applied Logic 58 (1992) 57-72
KjSh:449 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9306215]
Kojman+Shelah, $\mu $-complete Suslin trees on $\mu ^+$ -- Archive for Math Logic 32 (1993) 195-201
KjSh:455 1994-06-16 [pdf] [ps] [abstract] [arXiv:math.LO/9409207]
Kojman+Shelah, Universal Abelian Groups -- Israel J Math 92 (1995) 113-124
KjSh:499 1994-05-18 [pdf] [ps] [abstract] [arXiv:math.LO/9409205]
Kojman+Shelah, Homogeneous families and their automorphism groups -- J London Math Soc 52 (1995) 303-317
KjSh:609 1995-11-20 [pdf] [ps] [abstract] [arXiv:math.LO/9512202]
Kojman+Shelah, A ZFC Dowker space in $\aleph_{\omega+1}$: an application of pcf theory to topology. -- Proc American Math Soc 126 (1998) 2459-2465
KjSh:649 1998-05-08 [pdf] [ps] [abstract] [arXiv:math.CO/9805150]
Kojman+Shelah, Regressive Ramsey numbers are Ackermannian -- J Combinatorial Theory, Series A 86 (1999) 177-181
KjSh:673 1997-12-28 [pdf] [ps] [abstract] [arXiv:math.LO/9712289]
Kojman+Shelah, The PCF trichotomy theorem does not hold for short sequences -- Archive for Math Logic 39 (2000) 213-218
KjSh:720 2001-06-27 [pdf] [ps] [abstract] [arXiv:math.LO/0009079]
Kojman+Shelah, Fallen Cardinals -- Annals Pure and Applied Logic 109 (2001) 117-129
KjSh:781 2001-11-20 [pdf] [ps] [abstract] [arXiv:math.GN/0112265]
Kojman+Shelah, van der Waerden spaces and Hindman spaces are not the same -- Proc American Math Soc 131 (2003) 1619-1622
KKSh:793 2004-05-17 [pdf] [ps] [abstract] [arXiv:math.LO/0406441]
Kojman+Kubis+Shelah, On two problems of Erd\H os and Hechler: New methods in singular Madness -- Proc American Math Soc 132 (2004) 3357-3365
KjSh:827 2003-11-16 [pdf] [ps] [abstract] [arXiv:math.LO/0406530]
Kojman+Shelah, Almost Isometric Embeddings of Metric Spaces -- Israel J Math 155 (2006) 309-334


Back to theList of coauthors
Back to Shelah's Archive